Remarks on polynomial parametrization of sets of integer points

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1110-1114
JournalCommunications in algebra
Volume36
Issue number3
DOIs
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Remarks on polynomial parametrization of sets of integer points. / Frisch, Sophie.

In: Communications in algebra, Vol. 36, No. 3, 2008, p. 1110-1114.

Research output: Contribution to journalArticleResearchpeer-review

@article{4eb183303b53475eb924045eb7a38ae4,
title = "Remarks on polynomial parametrization of sets of integer points",
author = "Sophie Frisch",
year = "2008",
doi = "10.1080/00927870701776938",
language = "English",
volume = "36",
pages = "1110--1114",
journal = "Communications in algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "3",

}

TY - JOUR

T1 - Remarks on polynomial parametrization of sets of integer points

AU - Frisch, Sophie

PY - 2008

Y1 - 2008

UR - http://www.informaworld.com/smpp/title~content=t713597239~link=cover

UR - http://www.informaworld.com/smpp/content~content=a794197644~db=all~order=page

U2 - 10.1080/00927870701776938

DO - 10.1080/00927870701776938

M3 - Article

VL - 36

SP - 1110

EP - 1114

JO - Communications in algebra

JF - Communications in algebra

SN - 0092-7872

IS - 3

ER -